advertisement
Question
Posted by: boo786 | 2011/03/15

panic treatment

Hi doc I am positive you remember me. In the past 2 months my doctor has decided to reduce my cipralex from 10mg to 5mg and also told me to take 0.25mg, Im sure you would agree these dosages are minimal and is what every patient yearns for ha ha. After a month I felt rather weird I do strength training and I didnt quite feel as pumped up and energized, sexually my erection were not rock hard you would think cutting the dose would bring things back to their optimum but it didnt so for a week I decided to take 10mg every 2nd day like Mon-10mg and Tues-5mg surprisingly my erections got better but I must note that for that month I didnt have anxiety towards the 2nd month I decided to skip the rivotril and then the nocturnal panic attacks started but mild ones and then I had a big one on Friday where I went crazy. So I saw my psych today he decided to put me back on 10mg cipralex and every night 0.25MG rivotril he also told me that the erection issue maybe due to the cutting of the meds in relation to the sympathetic and para-sympathetic nervous system is this true? I am beginning to lack confidence in cipralex especially with the sexual side effects.What is your opinion on Remron,Tianeptine and wellbutrin an overseas psych suggested this to me as alternatives as they lack alot of side effects sexually Im told Luvox and cymbalta are also option I know you going to tell me to speak to my psych and I will Im just looking for your thoughts and you pretty much know my history refer to all the posts under ''Boo786'' ANYWAYS I hope you well and I hope you cat is to!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, it's nice to be positive !
One wants to take the smallest EFFECTIVE dose - if its too small to be useful, even a tiny dose is a waste of money ; but any higher than needed is also wasteful.
Remember that, about erections, worrying about them tends to create something to worry about.
I'm not sure how exactly one could predict your response to any of the many alternative ADs you mention, and of course this does need discussion with your shrink. I don't believe a doc should be hung up on one particular AD, as NONE of them suits everyone.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/03/15

Well, it's nice to be positive !
One wants to take the smallest EFFECTIVE dose - if its too small to be useful, even a tiny dose is a waste of money ; but any higher than needed is also wasteful.
Remember that, about erections, worrying about them tends to create something to worry about.
I'm not sure how exactly one could predict your response to any of the many alternative ADs you mention, and of course this does need discussion with your shrink. I don't believe a doc should be hung up on one particular AD, as NONE of them suits everyone.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement